×

On the eigenvalues of a class of hypoelliptic operators. II. (English) Zbl 0444.35019

Global analysis, Proc. bienn. Semin. Can. math. Congr., Calgary/Alberta 1978, Lect. Notes Math. 755, 201-247 (1979).

MSC:

35H10 Hypoelliptic equations
47Gxx Integral, integro-differential, and pseudodifferential operators
35S05 Pseudodifferential operators as generalizations of partial differential operators
35P20 Asymptotic distributions of eigenvalues in context of PDEs
47F05 General theory of partial differential operators